# SDR SIMA3422

- Difficulty date: December 7, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N370AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC506
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE85
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3702 - ARM LIGHT ON THE FLIGHT ATTENDANT CONTROL PANEL FOR THE EMERGENCY LIGHTS ARE INOPERATIVE.  INSTALLED ARM LIGHT BULB IAW AMM.  OPS CHECK GOOD.  (M)
